# SDR SWAA2014092632329

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 69,906 hours, 65,743 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2409
- Condition: Frozen
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SULFUR SMELL IN CABIN ON CLIMB OUT.  FOUND GASPER FAN TO BE FROZEN.  R & R GASPER FAN IAW MM.
